Available Indexes

Leibnizens mathematische schriften,
herausgegeben von C.I. Gerhardt.

Description

Tools

Main Author: Leibniz, Gottfried Wilhelm, Freiherr von, 1646-1716.
Related Names: Gerhardt, K.
Language(s): German
Published: Berlin, A. Asher, 1849-63.
Subjects: Mathematics.
Note: Vol. 1-2; has imprint: Berlin, A. Asher; vol. 3-7, Halle, H.W. Schmidt.
Physical Description: 7 v. fold. diagrs. 22 cm.
Locate a Print Version: Find in a library
Find in a library

Viewability

Item Link Original Source
Full view v.1 University of Michigan
Full view v.1:pt.1-2 Harvard University
Full view 1:1-2 University of Wisconsin - Madison
Full view v. 1-2 University of California
Full view 1:3 University of Wisconsin - Madison
Full view v.2 University of Michigan
Full view 2:1-2 University of Wisconsin - Madison
Full view 2:3 University of Wisconsin - Madison
Full view v. 3:2 University of California
Full view v. 3:1 University of California
Full view v.3 University of Michigan
Full view v. 4 University of California
Full view v.4 University of Michigan
Full view 4 University of Wisconsin - Madison
Full view v. 5 University of California
Full view v.5 University of Michigan
Full view v. 6 University of California
Full view v.6 University of Michigan
Full view v. 7 University of California
Full view v.7 University of Michigan
View HathiTrust MARC record